Top answers from doctors based on your search:
Disclaimer

can too much vitamin d cause a rash

A 65-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Vit D unlikely : Vitamin D is an unlikely cause of skin rash. Something in the vitamin pill may cause a rash if you happen to be allergic to the non-vitamin ingredient ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Vitamin D: While the blister is unlikely to be due from vitamin d, the dose you are taking is high and should be under medical guidance. Your doctor will check y ... Read More
Dr. Steven Charlap
37 years experience Holistic Medicine
Way too much: There is no reputable science that supports such a high dosage of vitamin d and in fact you may be at a toxic level. 1000 iu is more than enough at an ... Read More
1
1 thank
A 25-year-old female asked:
Dr. John Ebner
18 years experience Dermatology
Not Likely: Melanoma would rarely ever cause an allergy type rash unless it was very severe and at a late stage. It is usually found as an abnormal pigmented les ... Read More
1
1 thank
Dr. Carlo Contreras
A Verified Doctor answered
A US doctor answered Learn more
Not usually: A red rash would be an unusual appearance for melanoma. It usually looks like more discrete brown or black spots. Melanoma is typically not associat ... Read More
1
1 thank
Dr. Travis Kidner
17 years experience Surgical Oncology
Not usually: This is not a typical symptom. But best to bring it to the attention of your dermatologist. Melanoma can cause iron deficiency anemia if it has create ... Read More
1
1 thank
A 36-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Not reported but: I have seen a few cases of generalized small itchy bumps on patient with vitamin d deficiency. The rash has either gone away or improved after vitami ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Stop both for now: It can be a side effect of either drug, or an interaction that caused the rash, or may be unrelated. Stopping both medications won't cause harm, till ... Read More
1
1 thank
A 54-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Complicated: You have significant vit d deficiency and i would suggest that you take vitamin d3 instead of d2 and get another level in about 2 months to assess th ... Read More
1
1 thank
A 15-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
No: Vitamin D toxicity is very rare; one generally has to take at least 40,000 iu/day for months to get toxic levels. Symptoms of toxicity include poor ap ... Read More
A 38-year-old member asked:
Dr. Terri Washington
16 years experience Endocrinology
NO: Too much vitamin d can be a cause of high calcium which is a problem but it does not affect the potasssium.
A 26-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Don't worry: Even 400,000 IUs per day do not cause overdose. There may be some body/muscle/bone pain side effects but they actually indicate a NEED for vitamin D. ... Read More
A 27-year-old female asked:
Dr. Jonathan Leibowitz
28 years experience Internal Medicine
Hardly...: ur multi likely has 400iu - less than 1% of 50,000iu. it wont matter. whats more important to know is that if ur an average size the 50,000 weekly ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month